# SDR SWAA2014110633838

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Arm
- Part number: 65C27206
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 A FRAME FAIRING SUPPORT ARM CRACKED.  R & R SUPPORT ARM IAW CMM.
